# SDR DHL2003747503

- Difficulty date: May 13, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- Aircraft time: 54,720 hours, 29,893 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, CABIN INTERIOR FRAME AT BS 580 SHOW GOUGE AREA BETWEEN ST 17R/16R.  BLENDED AREA FOUND WITH OUT LIMITS IAW B-727 SRM 51-10-1.  FABRICATED REPAIR DOUBLER FROM 7-75 T-6 .063 DIM 7 X 6.5 INCH PO 9912495.  TREATED AND PRIMED ALL PARTS AND AREAS IAW B-727 SRM 51-10-2.  INSTALLED REPAIR DOUBLER IAW B-727 SRM 51-40-3 AT FRAME BS 580 BETWEEN ST 17R/16R.
